# SDR IXXA060120S

- Difficulty date: June 22, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Broken
- Location: Zone 200
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND HAT CHANNEL BROKEN AT STATION 1586 LONGERON 21 RIGHT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED HAT CHANNEL SECTION.  FABRICATED REPAIR PARTS.  LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT STATION 1586 LONGERON 21 RIGHT IAW DC 8 SRM 51-3-0, 53-2-0, 51-1-8 AND 51-1-21.
